MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER THERMOCOOL NAV; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC EZ STEER THERMOCOOL NAV; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Catalog Number BNI75TCFJH
Medical Device Problem Codes Device Alarm System (1012); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device number lot 30945858m and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a right atrial tachycardia (at) ablation procedure with a ez steer thermocool nav and the catheter could not flush.The catheter was the device suspected to have the flow/irrigation issue as it was in the heart for some time inside without being irrigated by mistake.The irrigation issue was discovered when they tried to ablate (higher irrigation rate) and they had bubbles error so they checked the catheter outside the patient and the catheter did not flush.They tried to change the irrigation system and flush with the pump and manually the catheter outside the body.Only after replacing the catheter could they continue the procedure.The correct catheter settings were selected on the generator.There was no patient consequence.

Brand Name
EZ STEER THERMOCOOL NAV
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20482977
Report Number2029046-2024-03423
Device Sequence Number17195614
Product Code OAD
UDI-Device Identifier10846835003376
UDI-Public(01)10846835003376(17)251121(10)30945858M
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2025
Device Catalogue NumberBNI75TCFJH
Device Lot Number30945858M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN GENERATOR.; UNK_SMARTABLATE PUMP.
Patient SexUnknown